MAUDE Adverse Event Report: KARL STORZ SE & Co. KG FIVE S 3.5x65, sterile, for single use

KARL STORZ SE & Co. KG FIVE S 3.5x65, sterile, for single use
Model Number 091361-01
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that image interference and distortion occurred during a procedure (two different scoped from same box).Flexing the tip worsened the image quality and made visualization of the area of interest difficult for the veterinarian.The procedure was prolonged by more than 30 minutes but less than 60 minutes.
 
Additional Manufacturer Narrative
The device in question has been requested by the manufacturer but has not yet returned for evaluation.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
FIVE S 3.5x65, sterile, for single use
Common Device Name
FIVE S 3.5x65, sterile, for single use
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
MDR Report Key50675735
Report Number9610617-2026-02123
Device Sequence Number10429780
Product Code CAL
UDI-Device Identifier04048551422533
UDI-Public04048551422533
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091361-01
Device Catalogue Number091361-01
Device Lot Number500133091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Material: 091361-01Batch/Lod code: 500133091
Outcome Attributed to Adverse Event Other;
Patient SexUnknown